# SDR EIA2006024

- Difficulty date: January 26, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 732,022 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT HAND EMERGENCY LIGHT INOP.  REPLACED LIGHT PER MM 33-51-07.
